# SDR ASAA2025050357996

- Difficulty date: May 3, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 48,578 hours, 14,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A320132
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUBBLING PAINT AT STR 23L STA 727I+2. GROUNDED - YES. REPAIRED SKIN AT LAP SPLICE STR 23L STA 727G-727J IAW ALASKA EA# 800-53EA-28682 REV 00. CAT B REPAIR INSPECTION REQUIREMENTS MUST BE ISSUED PRIOR TO THRESHOLD OF 50,000 TOTAL FLIGHT CYCLESW= 2" O= .080" R= .071 L= 56" D= .009.
